Reaction to xolair

Yesterday i went for my 3rd xolair injection. A few minutes after i felt very dizzy, then hot, itchy, my face swelled and became wheezy. Was admitted to ward and had adrenaline, steriods, piriton and magnesium. Since starting xolair my asthma has become worse but have also had chest infections so thought that the cause. My consultant visited me later and said could not possibly be allergic to xolair as it prevents allergic reactions. All my allergies should have gone and shouldnt still be suffering from hayfever.Is there anybody else who has had problems with xolair? I had been waiting so long to have this drug and been told how good it is. So i just dont know why it not working for me.

3 Replies

oldestnewest
  • Hi. I had my first injection on Tuesday after a lengthy wait to get funding so I can understand how frustrated you must be. I had no reactions at all to the jab not even a sore arm as yet but I do know that you can have an anaphylactic (sp)reaction which it sounds like you did. I hope you can continue with the treatment and that it starts to help soon.

  • My consultant has finally decided it was an allergic reaction and has filled out a yellow form. So its official and not go to continue with xolair. He's considering what to do next but has gone on holiday for 4 weeks. Great timing! Hope xolair works for you, know its been brilliant for alot of people. Best of luck!

  • Oh that's bad news. We wait so long to get on this thing and for it to go wrong so soon is awful. I'm really sorry. Hopefully your consultant will have a brainwave while lying on his sun bed!! Good luck.

You may also like...